Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 332, NWS North Platte, NE

July 16, 2008Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 16, 2008, 4:55 PM MDT for Cherry County, Nebraska. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2008, 4:55 PM MDT (22:55 UTC)
Expired
Jul 16, 2008, 6:00 PM MDT
In force
65 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Cherry County, NE

The radar

The North Platte radar (KLNX), 81 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 5:17 PM MDTHAIL 0.8813 S Nenzel, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
169 J/kg
Mixed-layer CIN
-394 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 162255
SVRLBF
NEC031-170000-
/O.NEW.KLBF.SV.W.0332.080716T2255Z-080717T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
455 PM MDT WED JUL 16 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF VALENTINE...

* UNTIL 600 PM MDT (700 PM CDT)

* AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM KILGORE TO STEER CREEK CAMPGROUND TO 7 MILES
  NORTH OF SPECKEL MEIR LAKE...OR ALONG A LINE EXTENDING FROM 23
  MILES WEST OF VALENTINE TO 35 MILES SOUTHWEST OF VALENTINE TO 33
  MILES NORTHWEST OF MULLEN...AND MOVING EAST AT 17 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KILGORE BY 500 PM MDT...
  SPECKEL MEIR LAKE BY 505 PM MDT...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA BY 515 PM MDT...
  MERRITT RESERVOIR DAM BY 640 PM CDT...
  HIGHWAY 97 CROSSING THE NORTH LOUP RIVER BY 555 PM MDT...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER...HIGHWAY 97 CROSSING BIG
  CREEK AND SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA BY 700 PM
  CDT...

IF ON OR NEAR MERRIT RESERVOIR...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 4298 10039 4247 10051 4208 10081 4240 10157
      4269 10129 4298 10113
TIME...MOT...LOC 2254Z 289DEG 15KT 4289 10100 4266 10116
          4244 10139

$$

BUTTLER
3 follow-up statements
000 
WWUS53 KLBF 162313
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
613 PM CDT WED JUL 16 2008

NEC031-170000-
/O.CON.KLBF.SV.W.0332.000000T0000Z-080717T0000Z/
CHERRY NE-
512 PM MDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT 
(700 PM CDT) FOR CENTRAL CHERRY COUNTY...

AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM KILGORE TO 7 MILES SOUTHEAST
OF STEER CREEK CAMPGROUND TO 6 MILES NORTHEAST OF SPECKEL MEIR
LAKE...OR ALONG A LINE EXTENDING FROM 20 MILES WEST OF VALENTINE TO
30 MILES SOUTHWEST OF VALENTINE TO 29 MILES NORTHWEST OF MULLEN...
MOVING EAST AT 17 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA BY 520 PM MDT...
  MERRITT RESERVOIR DAM BY 635 PM CDT...
  CROOKSTON...HIGHWAY 97 MILE MARKER 110 AND MERRITT RESERVOIR DAM BY
  640 PM CDT...
  HIGHWAY 97 CROSSING THE NORTH LOUP RIVER AND HIGHWAY 97 MILE MARKER
  100 BY 550 PM MDT...
  HIGHWAY 97 CROSSING BIG CREEK AND HIGHWAY 97 CROSSING THE NIOBRARA
  RIVER BY 700 PM CDT...

IF ON OR NEAR MERITT RESERVOIR...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 4298 10039 4247 10051 4208 10081 4240 10157
      4269 10129 4298 10113
TIME...MOT...LOC 2312Z 289DEG 15KT 4291 10092 4263 10103
          4242 10129

$$

BUTTLER
000 
WWUS53 KLBF 162322
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
622 PM CDT WED JUL 16 2008

NEC031-170000-
/O.CON.KLBF.SV.W.0332.000000T0000Z-080717T0000Z/
CHERRY NE-
522 PM MDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM 
MDT(700 PM CDT) FOR CENTRAL CHERRY COUNTY...

AT 618 PM CDT(518 PM MDT)...A LINE OF SEVERE THUNDERSTORMS WAS 
REPORTED CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM KILGORE TO 7 MILES WEST OF HIGHWAY 97 MILE MARKER 110 
TO 6 MILES EAST OF SPECKEL MEIR LAKE...OR ALONG A LINE EXTENDING FROM
17 MILES WEST OF VALENTINE TO 32 MILES SOUTHWEST OF VALENTINE TO 23 
MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT 21 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MERRITT RESERVOIR DAM BY 635 PM CDT...
  HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...HIGHWAY 97 MILE MARKER
  110 AND HIGHWAY 97 MILE MARKER 100 BY 540 PM MDT...
  HIGHWAY 97 CROSSING BIG CREEK BY 545 PM MDT...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER AND HIGHWAY 97 MILE MARKER
  80 BY 555 PM MDT...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...6 MILES WEST OF BIG
  ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AND 9 MILES WEST OF
  VALENTINE NATIONAL WILDLIFE REFUGE BY 700 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4298 10039 4247 10051 4208 10081 4240 10157
      4269 10129 4298 10113
TIME...MOT...LOC 2322Z 315DEG 18KT 4288 10086 4256 10101
          4233 10124

$$

BUTTLER
000 
WWUS53 KLBF 162334
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM CDT WED JUL 16 2008

NEC031-170000-
/O.CON.KLBF.SV.W.0332.000000T0000Z-080717T0000Z/
CHERRY NE-
534 PM MDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM 
MDT(700 PM CDT) FOR CENTRAL CHERRY COUNTY...

AT 631 PM CDT(531 PM MDT)...A LINE OF SEVERE THUNDERSTORMS WAS 
REPORTED CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA TO 
HIGHWAY 97 MILE MARKER 100 TO SPECKEL MEIR LAKE...OR ALONG A LINE 
EXTENDING FROM 18 MILES SOUTHWEST OF VALENTINE TO 33 MILES NORTH OF 
MULLEN TO 25 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT 21 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 97 MILE MARKER 110 AND MERRITT RESERVOIR DAM BY 640 PM
  CDT...
  HIGHWAY 97 MILE MARKER 110 AND HIGHWAY 97 MILE MARKER 100 BY 545 PM
  MDT...
  HIGHWAY 97 CROSSING THE NORTH LOUP RIVER BY 550 PM MDT...
  HIGHWAY 97 CROSSING BIG CREEK BY 555 PM MDT...
  HIGHWAY 97 MILE MARKER 80...6 MILES WEST OF BIG ALKALI LAKE STATE
  WILDLIFE MANAGEMENT AREA...8 MILES SOUTHWEST OF SCHLAGEL CREEK
  STATE WILDLIFE MANAGEMENT AREA AND 9 MILES NORTHWEST OF VALENTINE
  NATIONAL WILDLIFE REFUGE BY 700 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4298 10039 4247 10051 4208 10081 4240 10157
      4269 10129 4298 10113
TIME...MOT...LOC 2334Z 315DEG 18KT 4274 10084 4250 10101
          4232 10132

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:53 PM MDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 16, 3:53 PM MDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...CORRECTED DATE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
453 PM CDT WED JUL 16 2008

...FOR SYSTEMS TONIGHT THROUGH THURSDAY NIGHT ALL OF WESTERN AND
NORTH CENTRAL NEBRASKA SHOULD RECEIVE APPRECIABLE RAINFALL...WITH
LOCALLY EXCESSIVE AMOUNTS...

.DISCUSSION...

COVERAGE OF TSTMS THROUGH 00Z LOOKS TO BE ISOLATED WITH NO REAL
FOCUS YET. AFTER 00Z...LLVL JET WILL INCREASE TO 35 TO 40 KTS...WITH
NOSE PUNCHING INTO NCTRL NEBR. POTENTIAL FOR A LARGE MCS TO DROP
SOUTHEASTWARD FROM NCTRL NEBR INTO CNTRL SANDHILLS. POPS NEAR 50
PERCENT FOR CHERRY COUNTY.

BEST TSTM CHCS WILL FOCUS ON THUR AFTN THROUGH THUR NIGHT. MID LEVEL
COOLING CAUSED BY S/V THROUGH AND H7 TEMPS COOLING TO 9C IS
SUGGESTIVE OF WIDESPREAD SUSTAINED UPDRAFTS. PRECIPITABLE WATER
VALUED PEAK OUT NEAR 1.75 TO 2 INCHES NEAR AND NORTH OF SFC FRONT.
GREATEST THREAT FOR SEVERE WEATHER INCLUDING LG HAIL...WIND DMG AND
EVEN FLASH FLOODING WILL BE PRESENT THURSDAY AFTN AND THUR NIGHT.
POPS AT THIS JUNCTURE RANGE FROM 40 TO 70 PERCENT WITH LIKELY POPS
DRAPED ACROSS THE SOUTHEAST.

SUBSIDENCE BEHIND THIS SYSTEM AND WEAK RIDGING DEVELOPING OVER THE
HIGH PLAINS BY FRIDAY NIGHT IS SUGGESTIVE OF MAINLY A SLIGHT CHC FOR
TSTMS FRIDAY THROUGH SUNDAY. A COOLDOWN INTO THE LOWER 80S FRIDAY
WILL BRING A WARMUP BACK INTO THE LOWER  90S BY SUNDAY THROUGH
TUESDAY. THE JURY IS STILL OUT ON WHETHER A COLD FRONT WILL PASS
ACROSS SATURDAY NIGHT WITH A COOLER SUNDAY. GFS CONTINUES TO
MAINTAIN A CLOSED LOW ACROSS THE NRN PLAINS SATURDAY
NIGHT/SUNDAY...WHILE THE ECMWF IS MORE SUBTLE.
&&

.AVIATION...

A COLD FRONT WILL MOVE SOUTHEAST INTO NORTHWEST NEBRASKA THIS
EVENING AND BECOME THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT
TONIGHT. CONVECTION WILL BE SLOW MOVING WITH VFR CONDITIONS THROUGH
KVTN AND KLBF TERMINALS THROUGH 14Z THURSDAY. THE ISOLATED TO
SCATTERED THUNDERSTORMS WILL BE HIGH BASED THIS EVENING WITH BRIEF
REDUCTIONS IN CEILINGS AND VISIBILITIES AS STORMS MOVE ACROSS. AS
THE FRONT MOVES EAST OVERNIGHT BOUNDARY LAYER MOISTURE WILL INCREASE
WITH CLOUD CEILINGS LIKELY MVFR THURSDAY MORNING AT THE KVTN
TERMINAL THAT SHOULD LINGER THROUGH 20Z BEFORE LIFTING IN THE
AFTERNOON.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

ROBERG/KECK
Hazardous weather outlook, Jul 16, 2:22 PM MDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT WED JUL 16 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-171000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
322 PM CDT WED JUL 16 2008 /222 PM MDT WED JUL 16 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A SLIGHT RISK FOR SEVERE THUNDERSTORM EXISTS AS A COLD FRONT MOVES
SLOWLY SOUTHEAST INTO NORTHWEST NEBRASKA. AN UPPER LEVEL
DISTURBANCE MOVING EAST WILL PROVIDE ADDITIONAL LIFT THROUGH THE
EVENING FOR A FEW STORMS TO REACH SEVERE LIMITS NORTHWEST OF A
LINE FROM BRULE IN KEITH COUNTY TO SUTHERLAND IN LINCOLN
COUNTY...TO SPENCER IN BOYD COUNTY. THE PRIMARY THREAT WILL BE
LARGE HAIL. ADDITIONAL THUNDERSTORMS ARE POSSIBLE OVER THE
REMAINDER OF THE OUT LOOK AREA BUT ARE EXPECTED TO REMAIN BELOW
SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE THREAT FOR SEVERE THUNDERSTORMS INCREASES ACROSS THE FORECAST
AREA ON THURSDAY AS THE FRONTAL BOUNDARY MOVES SOUTHEAST ACROSS
THE STATE. EARLIEST DEVELOPMENT WILL BE IN THE NEBRASKA PANHANDLE
LATE THURSDAY MORNING OR EARLY AFTERNOON...THEN RAPID EXPANSION IS
LIKELY DURING THE AFTERNOON AND EARLY EVENING. THE PRIMARY SEVERE
WEATHER THREATS ARE DAMAGING WIND AND LARGE HAIL.

THE FRONT IS THEN EXPECTED TO MAKE ITS WAY NORTHWARD ACROSS
NEBRASKA FRIDAY AND SATURDAY. THEN A SURFACE TROUGH WILL DEVELOP
ON THE HIGH PLAINS. AS A RESULT OF THESE DEVELOPMENTS...THERE IS
THE POSSIBILITY OF THUNDERSTORMS NEARLY EVERY DAY IN WESTERN AND
NORTH CENTRAL NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT AND ON THURSDAY.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

WFO LBF

In the hours before

Local storm report, Jul 16, 11:26 AM MDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1226 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             5 W ONEILL              42.46N 98.74W
07/15/2008  E0.75 INCH       HOLT               NE   PUBLIC

0429 PM     HAIL             ONEILL                  42.46N 98.65W
07/15/2008  E1.00 INCH       HOLT               NE   LAW ENFORCEMENT

0449 PM     HAIL             4 E CHAMBERS            42.21N 98.67W
07/15/2008  E0.75 INCH       HOLT               NE   TRAINED SPOTTER

0546 PM     HAIL             14 NNE BARTLETT         42.07N 98.45W
07/15/2008  E0.75 INCH       WHEELER            NE   PUBLIC

0615 PM     TSTM WND GST     8 E ERICSON             41.78N 98.52W
07/15/2008  E60.00 MPH       WHEELER            NE   PUBLIC

0712 PM     HAIL             BASSETT                 42.58N 99.54W
07/15/2008  E1.00 INCH       ROCK               NE   EMERGENCY MNGR

0715 PM     HAIL             3 E BASSETT             42.58N 99.48W
07/15/2008  E0.88 INCH       ROCK               NE   PUBLIC

0720 PM     HAIL             4 W OGALLALA            41.13N 101.80W
07/15/2008  E0.88 INCH       KEITH              NE   TRAINED SPOTTER

0722 PM     HAIL             6 N JOHNSTOWN           42.66N 100.06W
07/15/2008  M0.88 INCH       BROWN              NE   PUBLIC

            HAIL DIME TO NICKEL SIZE REPORTED 6 MILES NORTH OF
            JOHNSTOWN THAT COVERED THE GROUND.

0727 PM     HAIL             4 W OGALLALA            41.13N 101.80W
07/15/2008  E1.00 INCH       KEITH              NE   TRAINED SPOTTER

            VERY HEAVY RAIN WITH VISIBILITY LES THAN A QUARTER MILE.

0735 PM     HAIL             KILGORE                 42.94N 100.96W
07/15/2008  E1.00 INCH       CHERRY             NE   PUBLIC

0749 PM     HAIL             3 S LONG PINE           42.49N 99.70W
07/15/2008  E0.75 INCH       BROWN              NE   PUBLIC

0749 PM     HAIL             5 SSE JOHNSTOWN         42.51N 100.02W
07/15/2008  E1.00 INCH       BROWN              NE   PUBLIC

0750 PM     HAIL             6 N ARTHUR              41.66N 101.69W
07/15/2008  E0.88 INCH       ARTHUR             NE   PUBLIC

0815 PM     HAIL             4 S LONG PINE           42.48N 99.70W
07/15/2008  E1.00 INCH       BROWN              NE   PUBLIC

0848 PM     HAIL             16 SSE AINSWORTH        42.33N 99.74W
07/15/2008  E0.88 INCH       BROWN              NE   PUBLIC

0855 PM     HAIL             17 SSW MULLEN           41.81N 101.17W
07/15/2008  E0.75 INCH       HOOKER             NE   PUBLIC

&&

TKECK
Local storm report, Jul 16, 3:50 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
450 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             6 N GORDON              42.89N 102.20W
07/16/2008  E0.75 INCH       SHERIDAN           NE   CO-OP OBSERVER

&&

BTAYLOR
Local storm report, Jul 16, 4:23 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             5 WSW MERRIMAN          42.89N 101.79W
07/16/2008  E0.75 INCH       CHERRY             NE   PUBLIC

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:08 PM MDTTornado WarningLBFArthur, Grant37 min
Jul 15, 6:13 PM MDTSevere Thunderstorm WarningLBFBrown47 min
Jul 15, 6:14 PM MDTSevere Thunderstorm WarningLBFRock46 min
Jul 15, 6:21 PM MDTSevere Thunderstorm WarningLBFCherry39 min
Jul 15, 6:23 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Perkins37 min
Jul 15, 6:26 PM MDTSevere Thunderstorm WarningLBFBrown, Rock34 min
Jul 15, 6:49 PM MDTTornado WarningLBFArthur, Grant41 min
Jul 15, 6:57 PM MDTSevere Thunderstorm WarningLBFBrown33 min
Jul 15, 7:01 PM MDTSevere Thunderstorm WarningLBFBrown, Rock44 min
Jul 15, 7:18 PM MDTSevere Thunderstorm WarningLBFHolt27 min
Jul 15, 7:25 PM MDTSevere Thunderstorm WarningLBFLincoln18 min
Jul 15, 7:38 PM MDTSevere Thunderstorm WarningLBFBrown42 min
Jul 15, 7:48 PM MDTSevere Thunderstorm WarningLBFHooker42 min
Jul 15, 7:48 PM MDTSevere Thunderstorm WarningLBFRock27 min
Jul 15, 8:21 PM MDTSevere Thunderstorm WarningLBFCherry24 min
Jul 15, 8:27 PM MDTSevere Thunderstorm WarningLBFCherry33 min
Jul 15, 8:37 PM MDTSevere Thunderstorm WarningLBFWheeler19 min
Jul 15, 10:18 PM MDTSevere Thunderstorm WarningLBFCuster27 min
Jul 15, 10:46 PM MDTSevere Thunderstorm WarningLBFCuster29 min
Jul 16, 3:28 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan62 min
Jul 16, 4:13 PM MDTSevere Thunderstorm WarningLBFCherry62 min
Jul 16, 4:24 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden19 min
Jul 16, 5:50 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Thomas55 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.